# SDR SWAA2025071183154

- Difficulty date: June 18, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 341B LE STA 105.26 AT RT HORIZONTAL STAB.   REPLACED LEADING EDGE RIB ACCESS PANEL 341B LE STA 105.26 AT RT HORIZONTAL STAB IAW SRM 51-10-02; SRM 51-40-02 AND DWG 186A1001 SHEET 10 REV A.
